# SDR 20000511AP014

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: 6521795336
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .75 INCH CRACK AT TOP OF RIGHT INBOARD FLAP AFT TEARDROP FAIRING.  REMOVED AND REPLACED RIGHT INBOARD FLAP AFT TEARDROP FAIRING.  (M)
